# SDR SWIA202265677

- Difficulty date: March 5, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND Â€“ PREVIOUS SEAL STRIKER REPAIR AT FS310 ABOVE STR7 BENT.    (C CHECK RO 5/23/22)    REPLACED PASSENGER DOOR SURROUND SEAL STRIKER REPAIR AT FS310 ABOVE STR7L. REF CRJ900 SRM 53-21-23-201-006-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
